# SDR SIMA20180126008

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 34,466 hours, 31,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL IS CORRODED AROUND 2 SCREW HOLES. REMOVED CORROSION, SERVICE DOOR LOWER SILL AROUND 2 SCREW HOLES. IAW CPM 51-14-02. BLENDED AREA ON SERVICE DOOR LOWER SILL AROUND FWD SCREW HOLE FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-21-02.
